# SDR J7SA2021011600263

- Difficulty date: January 12, 2021
- Submitted: January 16, 2021
- Operation: Air carrier
- Aircraft: N90FX
- Make and model: Bombdr BD7001A10
- Aircraft serial: 9017
- Aircraft time: 7,888 hours, 3,458 cycles
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Brace
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

ON APPROACH TO EGGW, CREW EXPERIENCED AN UNSAFE GEAR INDICATION FOR THE RT MAIN ONLY.  WENT AROUND, FLEW BY TOWER FOR CONFIRMATION, AND CYCLED GEAR TWICE—RIGHT SIDE WOULD NOT LOCK DOWN.  DECLARED EMERGENCY, FOLLOWED CHECKLIST, PULLED EMERGENCY LANDING GEAR HANDLE, AND LANDED WITHOUT INCIDENT.  RT MLG SIDEBRACE REPLACED, IAW AMM 32-11-17-000/400-801 WITH NIL FINDINGS.  P/N OFF/ON: GW312-2001-9; S/N OFF: 00185; S/N ON: 00119.
